# SDR DALA1125909858

- Difficulty date: March 29, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 92D TOP SKIN DENTED/CRACKED AT FWD END 77-05. UPPER SKIN OUT OF LIMITS DUE TO CRACK FROM PANEL EDGE, TO FASTENER HOLE, IAW SRM 53-01, PG 1, DETAIL 4.  REMOVED 2 EA HAT CHANNELS IAW SRM 53-05, PGS 9-10. FABED  REPAIR SKIN WITH MATERIAL 7075-T6, .025 BATCH 0001520995,  IAW SRM 53-05, PGS 10-12. TREATED AND PRIMED IAW SRM 51-10-3, PGS 40-42, 31-32, REINSTALLED HAT CHANNELS 2 EA, IAW SRM 51-30-2, PGS 1-7.
